| Model Number |
BC191-05 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.Section g4: pma/510(k) number - no 510(k) number included due to the subject device being exempt from pms pathway to regulatory approval.
Event or Problem Description
A healthcare facility in california reported via a fisher & paykel healthcare (f&p) field representative, that the tubing of six bc191-05 flexitrunk nasal tubing were failing due to pinhole leaks or tears.There was no reported patient consequence.